# SDR AWXA200601617

- Difficulty date: September 12, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 58,282 hours, 41,033 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Power Unit
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Part time: 58,282 hours, 41,033 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EEL - C-17 CHECK, NR 5934232.  MAIN CABIN EMERGENCY FLASHLIGHT POWER UNITS INOPERATIVE (4 EACH).  REMOVED AND REPLACED 4 EACH MAIN CABIN EMERGENCY FLASHLIGHT POWER UNITS, OPERATIONAL CHECKED GOOD.
